# SDR GUU2005F00029

- Difficulty date: July 4, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN HYDRAULIC PUMP PRESSURE LIGHT ILLUMINATED.  NOTICED A SMELL AND SMOKE ENTERED THE COCKPIT AND CABIN.  RETURNED AND LANDED WITHOUT INCIDENT.  DETERMINED RT ENGINE TO BE OVERSERVICED.  SERVICED TO PROPER LEVEL.  OPERATIONAL CHECKS OF BOTH COOLING PACKAGES NORMAL.  NO SMOKE NOTED.
